# SDR SWAA2025090395118

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS(2EA) ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 AND BETWEEN S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTHS 1.00 IN. AND 1.187 IN. APROX.AT PASSENGER CABIN.  REPLACED STUB FRAME LOCATED BETWEEN BS 294.5 TO BS296.5 AND BETWEEN S-7R TO S-10R AT FWD GALLEY DOOR AREA IAW SRM 51-10-02, SRM 51-40-02, DWG 141A8370, SHEET 9, REV D.
